Blocks of minimal dimension

Markus Linckelmann

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Any block with defect group P of a finite group G with Sylow-p-subgroup S has dimension at least |S|(2)/|P|; we show that a block which attains this bound is nilpotent, answering a question of G. R. Robinson.

Original languageEnglish
Pages (from-to)311-314
Number of pages4
JournalArchiv der Mathematik
Volume89
Issue number4
DOIs
Publication statusPublished - Oct 2007

Keywords

  • finite group
  • nilpotent block
  • source algebras

Cite this

Blocks of minimal dimension. / Linckelmann, Markus.

In: Archiv der Mathematik, Vol. 89, No. 4, 10.2007, p. 311-314.

Research output: Contribution to journalArticle

Linckelmann, Markus. / Blocks of minimal dimension. In: Archiv der Mathematik. 2007 ; Vol. 89, No. 4. pp. 311-314.
@article{75081bf247bf4f048dfd69391efabbef,
title = "Blocks of minimal dimension",
abstract = "Any block with defect group P of a finite group G with Sylow-p-subgroup S has dimension at least |S|(2)/|P|; we show that a block which attains this bound is nilpotent, answering a question of G. R. Robinson.",
keywords = "finite group, nilpotent block, source algebras",
author = "Markus Linckelmann",
year = "2007",
month = "10",
doi = "10.1007/s00013-007-2242-z",
language = "English",
volume = "89",
pages = "311--314",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Springer",
number = "4",

}

TY - JOUR

T1 - Blocks of minimal dimension

AU - Linckelmann, Markus

PY - 2007/10

Y1 - 2007/10

N2 - Any block with defect group P of a finite group G with Sylow-p-subgroup S has dimension at least |S|(2)/|P|; we show that a block which attains this bound is nilpotent, answering a question of G. R. Robinson.

AB - Any block with defect group P of a finite group G with Sylow-p-subgroup S has dimension at least |S|(2)/|P|; we show that a block which attains this bound is nilpotent, answering a question of G. R. Robinson.

KW - finite group

KW - nilpotent block

KW - source algebras

U2 - 10.1007/s00013-007-2242-z

DO - 10.1007/s00013-007-2242-z

M3 - Article

VL - 89

SP - 311

EP - 314

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 4

ER -